# SDR QXEA2015072100398

- Difficulty date: July 21, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 7,616 hours, 8,179 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018003
- Part serial: 1510A
- Condition: Malfunctioned
- Location: Propeller
- Part time: 17,204 hours, 18,206 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT AROUND 10000', NR 1 ENGINE POWER SURGED & ENGINE INDICATION CAUTION, NR 1 TORQUE INCREASED TO APR 110 %, DROPPED TO 68 %, NR 1 PEC CAUTION, NR 1 PROP OVERSPEED, 1060 RPM ENG MESSAGE.  C/W EMERGENCY ABNORMAL CHECKLISTS. SHUTDOWN NR 1 ENGINE.  CONDITION LEVERS TO 850 RPM AT ABOUT 2500' MSL. APPROXIMATELY 5 MINUTES ELAPSED BETWEEN T/O CHECKLIST & NR 1 PEC CAUTION.  RETURNED TO FIELD. LANDING UNEVENTFUL.  INTEROGATED CDS & FOUND FAULTS FOR NR 1 ENG 260A & 236B.  C/W FIM TASK FOR BOTH. C/W AMM TASK'S FOR BOTH OVERTORQUE AND OVERSPEED INDICATIONS.  REPLACED PECU, PCU, BETA FEEDBACK TRANSDUCER, AND THE PECU WIRING HARNESS. C/W ENGINE RUNS IAW TC 6710006. NO DEFECTS NOTED.  RETURNED TO SERVICE.
